Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

How to get rid of severe headache?

got headache for past 8 months ,kindly give me medical advice
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
i read your query,
there are lot of reason for head ache, without proper history,it is impossible to get into exact diagnosis
In recurrent unexplained chronic headaches keeping a "headache diary" with entries on type of headache, associated symptoms, precipitating and aggravating factors may be helpful. This may reveal specific patterns, such as an association with medication, with certain foods.
you have to be precise in saying the nature of headache like throbbing ,pricking which helps in precise diagnosis.
do you had any head injury before,it too a reason of chronic headaches .
if you are taking any medications consult an physician about your symptom with the prescribed medications.
get well soon,
regards g.surendiran general physician
Answered: Fri, 8 Feb 2013
I find this answer helpful

 1 user finds this helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor